MAUDE Adverse Event Report: Pringy Juvederm Voluma XC 27G 2 x 1mL; implant, dermal, for aesthetic use

Pringy Juvederm Voluma XC 27G 2 x 1mL; implant, dermal, for aesthetic use
Catalog Number 94640
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Subcutaneous Nodule (4548)
Date of Event 09/09/2026
Type of Reportable Event Serious Injury
Event or Problem Description
A healthcare professional reported that 1 ml of juvéderm® voluma¿ xc in the chin, 0.5 ml of juvéderm® volbella¿ xc in the lips, and 1 ml of juvéderm® ultra xc.The patient experienced one large, delayed onset nodules on both sides of chin, two small, delayed onset nodules on the left lower lip, and three small, delayed onset nodules on the left upper lip.Recently the hcp reported performing a physical examination and treating patient with 5-fu.This was the initial use of the syringe.An additional follow-up will be provided.Symptoms are ongoing.Additionally, the patient reported an adverse event with an unspecified juvéderm® xc product and stated that a healthcare professional was asked to evaluate the lumps.The patient reported four areas of delayed-onset granulomas on the face following treatment approximately five months earlier, involving the upper lip, lower lip, and chin.The patient¿s lips were injected with juvéderm volbella® xc, and the chin was injected with juvéderm voluma® xc.The hcp injected a product to help reduce swelling, and the patient was also prescribed zyrtec and pepcid.
 
Additional Manufacturer Narrative
Clarification to h.6.Type of investigation code: the filler was injected into the patient and is not accessible for return.The syringe was not returned for evaluation.The event is a physiological complication and analysis of the device generally does not assist abbvie in determining a probable cause for this event.Further information regarding event, product, or patient details has been requested.No additional information is available at this time.A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.This is a known potential adverse event addressed in the product labeling.

Brand Name
Juvederm Voluma XC 27G 2 x 1mL
Common Device Name
implant, dermal, for aesthetic use
Manufacturer (Section D)
Pringy
route de promery
zone artisanale de pre-mairy
pringy 74370
FR  74370
Manufacturer (Section G)
Pringy
route de promery
zone artisanale de pre-mairy
pringy 74370
FR   74370
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
+1(847)936-6324
MDR Report Key50809235
Report Number3005113652-2026-01106
Device Sequence Number18367735
Product Code LMH
UDI-Device Identifier30888628000012
UDI-Public(01)30888628000012(17)270926(10)1005088608
Combination Product (Y/N)Y
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P110033
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse Practitioner
Type of Report Initial
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number94640
Device Lot Number1005088608
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 09/10/2026
Initial Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/26/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR
Patient SexFemale
Patient Weight143 LB
Patient RaceWhite